# SDR WVER2014031992702

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 22,459 hours, 18,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 280 AFT WEB CORRODED AT RBL/LBL 12, APPROXIMATELY 2 INCHES ABOVE FLOOR.  REPAIRED WEB IAW EO 670-53-11-594.
